# SDR UALA2013050203067

- Difficulty date: April 30, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 88,105 hours, 14,078 cycles
- Engine: Pwa PW4060
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOUD FLAPPING NOISE AT L2 DOOR. INSPECTED DOOR, SEAL AND AND FRAME.  NO DISCREPANCIES NOTED AND NO EVIDENCE OF ANY OBJECT FLAPPING ON THE EXTERIOR OF THE FUSELAGE.  SUSPECT NOISE IS ASSOCIATED WITH BLOWN APU DUCT THAT CAUSED DEFINING NOISE IN AFT GALLEY.  THE BLOWN DUCT IS LOCATED LEFT SIDE JUST BELOW L2 DOOR.
